# SDR AALA202511058340

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,902 hours, 40,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31517717
- Part serial: L21457
- Condition: Inoperative
- Location: Zone 800
- Part time: 6,062 hours, 16,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SCHEDULED PARTS CHANGE FOR P/N 26-2562-9-0009S/N 0082 SLIDE, POSITION RIGHT 4. MAINTENANCE INSPECTION REJECTED SLIDE FOR CHANGE REF JC 26L00025010 STEP 3.B.2.    REMOVED AND REPLACED R4 DOOR SLIDE IAW JOB CARD 26L00025010.
